4 August 2016

YOGA IS HERE + FREE TRIAL WEEK (ENROLL NOW):

We are excited to announce our Yoga Room is complete.  Starting this week we will be offering a free trial period for our initial Yoga Classes from 4 August through 14 August for our members and non-members to try out and meet our new Yoga Instructor and member Tonya C.  We will be offering both a full hour class option (4 x per week) as well as a 30 minute recovery class (2 x per week).  Dates and Class times are listed below.  To enroll in one of the upcoming Free Yoga Trial Classes please go to our schedule page on the website and select enroll for your desired date and class time (see class times below).  Please note that we will be capping the free trial classes at 12-15 members.  So please enroll soon!  If you do not make one of the initial 12-15 spots you will be added to our wait list and notified in the order your registered as soon as a spot becomes available.  If you enroll, and for any reason are no longer able to attend, please be sure to cancel your enrollment to allow another member to attend. To enroll, please follow the link:  CROSSFIT KINGSTOWNE SCHEDULE.  

UPCOMING YOGA FREE TRIAL CLASSES: 

Thursday, 4 August; Tuesday, 9 August, Thursday, 11 August: 

30 Minute Yoga Recovery Session from 6:00 p.m. to 6:30 p.m.

1 Hour Yoga Session from 7:00 p.m. to 8:00 p.m.

Saturday, 6 August and Saturday, 13 August:  

1 Hour Yoga Session from 8:00 a.m. to 9:00 a.m.

Sunday, 7 August and Sunday, 14 August:  

1 Hour Yoga Session from 3:30 p.m. to 4:30 p.m.

31 Heroes WOD

We will be running the 31 Heroes WOD on Saturday, 6 August.  This is an annual event to remember the 30 military service members, many of whom were members of the Navy Seal community, and one military K9 who perished in a helicopter crash in Afghanistan on August 6, 2011.  The workout is to honor their memory and help raise funds for their loved ones.

This is a Partner WOD.  We will be running heats every 35 minutes starting at 9:15 a.m. on Saturday.   Please add your name to the heat list for Saturday via the google docs sign up sheet 31 HEROES SIGN UP.  If you have a partner, be sure to add their name to the list.  If you do not have a partner yet, and are looking for one, please add your name to the list and other members who do not have a partner can join you or we will help you find a partner.   The workout is:

AMRAP: 31 Minutes

8 Thrusters (155/105)

6 Rope Climbs

11 Box Jumps (30/24)

While one partner is complete the above workout, Partner 2 is running a 400m Sandbag Run (45/25).  Partners alternate as soon as they return from the run.

 

SKILL:

Muscle Up Progressions 


EMOTM 12
Even: 3 – 5 Unbroken Muscle Ups (S:  Muscle up Transitions)

Odd: DUs (Choose a number that allows for 30 -40 seconds of work)

 

WOD:

AMRAP:  12 Minutes

7 Front Squats (Rx: 155/105)

2 HSPU

*After each round completed, add 2 HSPU

 

CORE:

1/2 Tabata:  Flutter Kicks

1/2 Tabata:  Grasshoppers

1/2 Tabata:  Bicycle Crunches